# SDR MASA2009030200083

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 16,128 hours, 15,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7007 BTV-ORD.  CAPTAIN UNABLE TO OPEN THE SERVICE DOOR FROM THE OUTSIDE.  MX LUBED INNER AND OUTER SHAFT.
